# SDR AALA20061120

- Difficulty date: November 27, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N964AN
- Make and model: Boeing 737823
- Aircraft serial: 30093
- Engine: Cfmint CFM567B2US
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CR
- How discovered: 9
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

PHX  INFLIGHT DFW TO SNA, ON LEVEL OFF INITIAL INDICATION SHOWED SEVEN QUARTS OF OIL IN NUMBER TWO ENGINE AND SLOWLY WENT DOWN TO ZERO.  TEMPERATURE AND PRESSURE INITIALLY REMAINED NORMAL THEN PRESSURE STARTED TO MOVE IN YELLOW BAND.  LANDED PHX WITHOUT INCIDENT.  FOUND INTEGRATED DRIVE GENERATOR GARLOCK SEAL LEAKING.  REPLACED NUMBER TWO ENGINE GEARBOX GARLOCK SEAL PER WORK CARD 79 94 01.  SYSTEM GROUND CHECKED NORMAL OPERATION.
